# SDR IPXA2021062170854

- Difficulty date: June 2, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 22,749 hours, 14,205 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Landing
- Part number: A5461251920000
- Condition: Cracked
- Location: Nr 1 Pylon Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG#1 ENGINE PYLON PANEL 413BL FWD LANDING STRUCTURE IS CRACKED.REPAIR LANDING STRUCTURE IAW A300 SRM 54-50-00 CONFIG. 1
